# SDR DXTA2023072691740

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 14,130 hours, 10,836 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU (EXCEPT GENERATOR): AFTER TAKE STRONG SMELL IN AC MORE LIKE BURNING OIL OR CLEANING FLUID. SHUT DOWN APU SMELL WENT AWAY. AFTER LANDING STARTED APU SMELL RETURNED.  REMOVED AND REPLACED COALESCER SOCK WITH NEW. OPS CHECK LEAK CHECK GOOD. DONE IAW MM 21-50-00.
